MAUDE Adverse Event Report: APPLIED MEDICAL RESOURCES CFR71, 12X150 KII OPT ADVFIX 6BX; GCJ

APPLIED MEDICAL RESOURCES CFR71, 12X150 KII OPT ADVFIX 6BX; GCJ
Model Number CFR71
Medical Device Problem Code Material Fragmentation (1261)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 07/05/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The event unit was returned to applied medical for evaluation.Visual inspection confirmed the complainant's experience of a cannula tip fracture.Based on the condition of the returned unit and the description of the event, it is likely that the tip fracture was caused by a force exerted on the unit during the procedure.The probability and criticality of harm resulting from this failure mode have been evaluated and were found to be at an acceptable level.Applied medical continuously seeks to improve the form, function and ease of use of its products.As part of this process, applied medical is currently researching possible material/process enhancements intended to further minimize the potential for this type of event to occur.
 
Event or Problem Description
Procedure performed: unknown.Event description: the trocar broke while in the patient while connected to the robot as the camera port.1 piece broke off in the patient.It was retrieved and no patient injury occurred.It broke on removal.It was the cannula that broke.Unknown if it was a tip breakage.The case was finished at this time so no replacement was necessary.Type of intervention: the case was finished at this time so no replacement was necessary.Patient status: no patient injury.

Brand Name
CFR71, 12X150 KII OPT ADVFIX 6BX
Common Device Name
GCJ
Manufacturer (Section D)
APPLIED MEDICAL RESOURCES
22872 avenida empresa
rancho santa margarita CA 92688
MDR Report Key7945456
Report Number2027111-2018-00273
Device Sequence Number1355850
Product Code GCJ
UDI-Device Identifier00607915123031
UDI-Public(01)00607915123031(17)210312(30)01(10)1319668
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
K083638
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 10/08/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/12/2021
Device Model NumberCFR71
Device Catalogue Number101256201
Device Lot Number1319668
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/23/2018
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/28/2018
Initial Report FDA Received Date10/08/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1